# SDR SWAA2014040926966

- Difficulty date: March 22, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 56,474 hours, 33,316 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 116A2100
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER FWD FIXED PANEL AFT OF NR 4 K FLAP VERTICAL SUPPORT ANGLE TIE BRACKET CRACKED.  R & R BRACKET IAW SRM & DWG.
